# SDR M2MR201911214434

- Difficulty date: October 14, 2019
- Submitted: November 21, 2019
- Operation: General aviation
- Aircraft: N306SH
- Make and model: Amd FALCON900
- Aircraft serial: 150
- Aircraft time: 7,429 hours, 3,778 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 15H0092PH
- Part serial: 864
- Condition: Leaking
- Location: Hyd System
- Part time: 7,429 hours, 3,778 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 HYDRAULIC PRESSURE SWITCH (L4ML) FOUND LEAKING ON GROUND RUN , BAD ENOUGH TO LEAVE PUDDLE.SWITCH REPLACED WITH NEW.
